# SDR 2022FA0000755

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: General aviation
- Aircraft: N600AJ
- Make and model: Lear 60LEAR
- Aircraft serial: 60199
- Aircraft time: 8,869 hours, 6,202 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Pilot Error
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DEPARTING MMUN, AND ON CLIMB,  PRESSURIZATION FAULT LIGHT CAME ON & EMERGENCY PRESSURIZATION SYS ACTIVATED. CREW ATTEMPTED TO RESET PRESSURIZATION SYS & IT WOULD NOT. ELECTED TO RETURN TO MMUN. DURING LANDING CHECKLIST, CAPTAIN NOTICED CABIN AIR SWITCH WAS OFF BUT STILL ELECTED TO LAND. LANDED SAFELY.   ARRIVED BACK AT THE FBO, THE FAULT LIGHT HAD EXTINGUISHED & EMERGENCY PRESSURIZATION SYS RESET. AT FBO, CREW PERFORMED A FUNCTIONAL CHECK OF PRESSURIZATION SYS.  INDICATIONS NORMAL, PRESSURIZATION SYS FUNCTIONED PROPERLY. NEITHER CREW MEMBER KNEW HOW CABIN PRESSURE SWITCH WAS MISSED ON PRE DEPARTURE CHECKLIST. ELECTED TO TAKE OFF AGAIN TO COMPLETE INTENDED FLIGHT. FLIGHT ARRIVED SAFELY INTO KOPF WITH NO ISSUES.
